# SDR SWAA2025121247721

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 36,217 hours, 17,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091008ATS
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT ASSY COVER LOOSE.   UPON FURTHER INVESTIGATION, THE RT OVERWING EMERGENCY LIGHT ASS COVER FOUNDS TO BE BROKEN.  R & R THE RT OVERWING EMERGENCY LIGHT ASSY  IAW AMM 33-51-01-960-802, STEPS C.(1)-(4);(5).(D);(6);(11);(12). OPS CHECK WILL BE PERFORM ON MT TTG8Q0199E3Z.
